Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 17, Pages 2841-2846

On a subclass of n-starlike functions

1Department of Mathematics, “Lucian Blaga” University of Sibiu, 5–7 Ion Raṭiu Street, Sibiu 550012, Romania
2Department of Mathematics, School of Science and Engineering, Kinki University, Higashiosaka, Osaka 577-8502, Japan

Received 21 February 2005

Copyright © 2005 Mugur Acu and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • T. Al-Hawary, B. A. Frasin, and M. Darus, “On Certain Subclass of Analytic Functions with Fixed Point,” Journal of Applied Mathematics, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar